American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D06) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Frédéric Bernicot and José María Martell. Self-improving properties for abstract Poincar\'e type inequalities. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] David Cruz-Uribe, SFO and Cristian Rios. The solution of the Kato problem for degenerate elliptic operators with Gaussian bounds. Trans. Amer. Math. Soc. 364 (2012) 3449-3478.
Abstract, references, and article information   
View Article: PDF

[3] Ana Jiménez-del-Toro. Exponential self-improvement of generalized Poincaré inequalities associated with approximations of the identity and semigroups. Trans. Amer. Math. Soc. 364 (2012) 637-660. MR 2846346.
Abstract, references, and article information   
View Article: PDF

[4] Nick Dungey. Subordinated discrete semigroups of operators. Trans. Amer. Math. Soc. 363 (2011) 1721-1741. MR 2746662.
Abstract, references, and article information   
View Article: PDF

[5] Wolfgang Arendt and Michal Chovanec. Dirichlet regularity and degenerate diffusion. Trans. Amer. Math. Soc. 362 (2010) 5861-5878. MR 2661499.
Abstract, references, and article information   
View Article: PDF

[6] H. Aimar, L. Forzani and R. Scotto. On Riesz transforms and maximal functions in the context of Gaussian Harmonic Analysis. Trans. Amer. Math. Soc. 359 (2007) 2137-2154. MR 2276615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marcello Bertoldi and Luca Lorenzi. Estimates of the derivatives for parabolic operators with unbounded coefficients. Trans. Amer. Math. Soc. 357 (2005) 2627-2664. MR 2139521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jigen Peng and Zongben Xu. A novel dual approach to nonlinear semigroups of Lipschitz operators. Trans. Amer. Math. Soc. 357 (2005) 409-424. MR 2098102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] N. D. Kopachevsky, R. Mennicken, Ju. S. Pashkova and C. Tretter. Complete second order linear differential operator equations in Hilbert space and applications in hydrodynamics. Trans. Amer. Math. Soc. 356 (2004) 4737-4766. MR 2084396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ti-Jun Xiao and Jin Liang. Second order parabolic equations in Banach spaces with dynamic boundary conditions. Trans. Amer. Math. Soc. 356 (2004) 4787-4809. MR 2084398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Roland Schnaubelt. Parabolic evolution equations with asymptotically autonomous delay. Trans. Amer. Math. Soc. 356 (2004) 3517-3543. MR 2055745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hartmut Logemann, Richard Rebarber and Stuart Townley. Stability of infinite-dimensional sampled-data systems. Trans. Amer. Math. Soc. 355 (2003) 3301-3328. MR 1974689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Olof Staffans and George Weiss. Transfer functions of regular linear systems Part II: The system operator and the Lax--Phillips semigroup. Trans. Amer. Math. Soc. 354 (2002) 3229-3262. MR 1897398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ioan I. Vrabie. Compactness of the solution operator for a linear evolution equation with distributed measures. Trans. Amer. Math. Soc. 354 (2002) 3181-3205. MR 1897396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Volker Wrobel. Optimal individual stability estimates for $C_0$-semigroups in Banach spaces. Trans. Amer. Math. Soc. 351 (1999) 4981-4994. MR 1473458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Charles J. K. Batty, Jan van Neerven and Frank Räbiger. Tauberian theorems and stability of solutions of the Cauchy problem. Trans. Amer. Math. Soc. 350 (1998) 2087-2103. MR 1422891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sylvie Monniaux and Jan Prüss. A theorem of the Dore-Venni type for noncommuting operators. Trans. Amer. Math. Soc. 349 (1997) 4787-4814. MR 1433125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Stefano Meda. On the Littlewood-Paley-Stein $g$-function . Trans. Amer. Math. Soc. 347 (1995) 2201-2212. MR 1264824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Matthias Hieber. $L\sp p$ spectra of pseudodifferential operators generating integrated semigroups . Trans. Amer. Math. Soc. 347 (1995) 4023-4035. MR 1303120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Nguyen Van Minh. Semigroups and stability of nonautonomous differential equations in Banach spaces . Trans. Amer. Math. Soc. 345 (1994) 223-241. MR 1242785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1